Differential calculus on 'non-standard' (h-deformed) Minkowski spaces

Volume 40 / 1997

José de Azcárraga, Francisco Rodenas Banach Center Publications 40 (1997), 351-360 DOI: 10.4064/-40-1-351-360


The differential calculus on 'non-standard' h-Minkowski spaces is given. In particular it is shown that, for them, it is possible to introduce coordinates and derivatives which are simultaneously hermitian.


  • José de Azcárraga
  • Francisco Rodenas

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image